# SDR AU510001834

- Difficulty date: August 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Condition: Obstructed
- Location: Ejector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE ENVIRONMENTAL DRAIN TANK EJECTOR PUMP BLOCKED.
